Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 151, NWS Wilmington, OH

June 13, 2017Champaign County, Logan County, Shelby County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 7:57 PM EDT for Champaign County, Logan County, Shelby County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 7:57 PM EDT (23:57 UTC)
Expired
Jun 13, 2017, 8:45 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, OH, Logan County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:11 PM EDTTSTM WND DMG2 S Bloom Center, OHTREE DOWN ALONG COUNTY ROAD 21. TIME ESTIMATED BY RADAR.
Jun 13, 8:25 PM EDTTSTM WND DMG5 Wsw Bellefontaine, OHTREE DOWN ALONG COUNTY ROAD 11. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

866 
WUUS51 KILN 132357
SVRILN
OHC021-091-149-140045-
/O.NEW.KILN.SV.W.0151.170613T2357Z-170614T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
757 PM EDT TUE JUN 13 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Shelby County in west central Ohio...
  Northwestern Champaign County in west central Ohio...
  Southern Logan County in west central Ohio...

* Until 845 PM EDT.

* At 756 PM EDT, a severe thunderstorm was located over Jackson
  Center, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Sidney, Bellefontaine, West Liberty, Anna, Jackson Center, 
  Russells Point, De Graff, Quincy, Port Jefferson, Maplewood, Kiser 
  Lake State Park, Millerstown, Bloom Center and Lewistown.

This includes I-75 in Ohio between mile markers 91 and 101.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4038 8358 4015 8391 4026 8418 4037 8425
      4049 8407 4048 8399
TIME...MOT...LOC 2356Z 299DEG 12KT 4042 8408 

HAIL...1.00IN
WIND...60MPH
 
$$

JDR
2 follow-up statements
523 
WWUS51 KILN 140016
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
816 PM EDT TUE JUN 13 2017

OHC021-091-149-140045-
/O.CON.KILN.SV.W.0151.000000T0000Z-170614T0045Z/
Shelby OH-Champaign OH-Logan OH-
816 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EASTERN SHELBY...NORTHWESTERN CHAMPAIGN AND SOUTHERN LOGAN
COUNTIES...

At 814 PM EDT, a severe thunderstorm was located near Jackson Center,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. At 810 PM, Shelby County Sheriffs office 
         reported that there had been several trees down with this 
         storm in the Botkins and Jackson Center Area.  

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sidney, Bellefontaine, West Liberty, Jackson Center, Russells Point, 
De Graff, Port Jefferson, Zanesfield, Logansville,  Plattsville, 
Maplewood, Springhills, Kiser Lake State Park and Millerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4038 8358 4015 8391 4026 8418 4033 8415
      4048 8402 4048 8399
TIME...MOT...LOC 0014Z 299DEG 12KT 4039 8401 

HAIL...1.00IN
WIND...60MPH
 
$$

JDR
331 
WWUS51 KILN 140030
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
830 PM EDT TUE JUN 13 2017

OHC149-140038-
/O.CAN.KILN.SV.W.0151.000000T0000Z-170614T0045Z/
Shelby OH-
830 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4038 8358 4015 8391 4028 8401 4046 8394
TIME...MOT...LOC 0028Z 299DEG 15KT 4034 8389 

$$

OHC021-091-140045-
/O.CON.KILN.SV.W.0151.000000T0000Z-170614T0045Z/
Champaign OH-Logan OH-
830 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN CHAMPAIGN AND CENTRAL LOGAN COUNTIES...

At 828 PM EDT, a severe thunderstorm was located over De Graff,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. This storm has a history of producing 
         damage to trees by Shelby County Law Enforcement. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bellefontaine, West Liberty, De Graff, Quincy, Valley Hi, Zanesfield,
Logansville, Rosewood, New Jerusalem, Mcmorran, Springhills, Bloom
Center and Lewistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4038 8358 4015 8391 4028 8401 4046 8394
TIME...MOT...LOC 0028Z 299DEG 15KT 4034 8389 

HAIL...1.00IN
WIND...60MPH
 
$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:57 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 13, 7:57 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
757 PM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and unsettled weather pattern will continue through the
week and into the weekend. Slightly cooler and drier conditions
will be present for the beginning of next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Storms have been developing south into northern counties where
air mass was still quite favorable. Looks like conditions are
not quite as conducive further south, so expect weakening to
occur. There should be a lull in activity late this evening into
the overnight. But guidance continues to show weak convergence
leading to additional development before daybreak from east
central Indiana into northern Kentucky. Forecast lows look
reasonable at this point.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Another day with a moist and unstable airmass will be in place
for Wednesday. This will allow for additional scattered shower
and thunderstorm activity. Isolated damaging wind gusts and
isolated large hail will again be possible. In additional
isolated flooding issues will be possible due to heavy rainfall
and also due to rainfall that has already occurred today. Went
close to the blend for high temperatures with highs generally in
the upper 80s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The warm and unstable airmass will remain in place for Thursday
with upper level support from a disturbance moving through. This
will allow for increased coverage of showers and thunderstorms.
Another day of isolated large hail and damaging winds will be
possible in addition to the repeated heavy rain threat. With the
subsequent rounds of rainfall cannot rule out some isolated
flash flooding issues.

There will be a temporary lull in the precipitation Thursday
night into a large portion of the day on Friday. Additional
disturbances will work into the region for later in the day on
Friday through the weekend.

A cold front will then work through Sunday into Sunday night.
After this feature moves through slightly cooler and drier
conditions are expected for the remainder of the long term time
period.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Storms north of KDAY to KCMH/KLCK at the beginning of the
period should dissipate before making it to those locations, but
this will have to continue to be monitored. Appears that
sufficient low level moisture is in place for visibility
restrictions to develop at many locations. At this point have
only gone as low as MVFR. Appears that convection may redevelop
before daybreak and affect all but central Ohio before 12Z. The
chance of storms will increase during the day and spread across
the entire region. With uncertainty in timing/location that far
out in time, have only used VCTS and not lower the flight
category with storms.

OUTLOOK...Thunderstorms possible Wednesday night through
Thursday and then again Saturday into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...
SHORT TERM...Novak
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 13, 5:27 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
527 PM EDT Tue Jun 13 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-141945-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
527 PM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 13, 7:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
730 PM EDT TUE JUN 13 2017

OHZ044-052-140000-
Champaign OH-Logan OH-
730 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN AND
EASTERN LOGAN COUNTIES UNTIL 800 PM EDT...

At 730 PM EDT, radar indicated a strong thunderstorm near Belle
Center, moving south at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Bellefontaine, West Liberty, North Lewisburg, Belle Center,
Rushsylvania, Zanesfield, Middleburg, Big Springs and East Liberty.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4052 8370 4051 8356 4050 8356 4028 8354
      4023 8355 4023 8354 4022 8354 4023 8379
      4052 8379
TIME...MOT...LOC 2330Z 356DEG 31KT 4045 8367

JDR
Local storm report, Jun 13, 7:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     4 E CELINA              40.56N 84.50W
06/13/2017                   MERCER             OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN AND POWERLINES DOWN NORTH OF GRAND
            LAKE IN EASTERN PART OF COUNTY. TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Jun 13, 7:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     KAXV WAPAKONETA APT     40.49N 84.30W
06/13/2017  M53 MPH          AUGLAIZE           OH   AWOS

&&

KC
Special weather statement, Jun 13, 7:50 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
750 PM EDT TUE JUN 13 2017

OHZ026-035-044-045-140015-
Auglaize OH-Logan OH-Hardin OH-Union OH-
750 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...SOUTHERN
HARDIN...NORTHEASTERN AUGLAIZE COUNTIES IN WEST CENTRAL OHIO AND
NORTHWESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 815 PM EDT...

At 749 PM EDT, radar indicated a strong thunderstorm near Lakeview,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Kenton, Russells Point, Lakeview, Waynesfield, Belle Center, West
Mansfield, Northwood, Roundhead, Mount Victory, Rushsylvania,
Huntsville, Ridgeway, Mentzer, Somersville and Big Springs.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4061 8342 4034 8340 4050 8410 4064 8403
TIME...MOT...LOC 2349Z 279DEG 24KT 4052 8399

JDR
Local storm report, Jun 13, 7:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     5 E CELINA              40.55N 84.48W
06/13/2017                   MERCER             OH   PUBLIC

            SEVERAL LARGE TREES AND LIMBS DOWN AT NORTHMOOR GOLF
            COURSE. SHEET METAL ROOFING PARTIALLY REMOVED FROM
            STRUCTURE. TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Jun 13, 7:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             NEW KNOXVILLE           40.49N 84.32W
06/13/2017  M0.50 INCH       AUGLAIZE           OH   EMERGENCY MNGR

            TIME ESTIMATED BY RADAR.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:13 AM EDTSpecial Weather StatementILNClinton32 min
Jun 13, 6:19 AM EDTSpecial Weather StatementILNRoss26 min
Jun 13, 6:22 AM EDTSpecial Weather StatementILNFairfield23 min
Jun 13, 6:51 AM EDTAreal Flood AdvisoryILNRoss84 min
Jun 13, 6:59 AM EDTFlash Flood WarningILNRoss3 hr
Jun 13, 8:05 AM EDTAreal Flood AdvisoryILNClark, Greene115 min
Jun 13, 8:30 AM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison118 min
Jun 13, 8:49 AM EDTFlash Flood WarningILNFayette, Greene, Madison3 hr
Jun 13, 9:19 AM EDTSpecial Weather StatementILNFayette26 min
Jun 13, 9:40 AM EDTAreal Flood AdvisoryILNClinton, Fayette2 hr
Jun 13, 9:43 AM EDTAreal Flood AdvisoryILNFranklin, Licking3 hr
Jun 13, 9:47 AM EDTSpecial Weather StatementILNFayette28 min
Jun 13, 10:06 AM EDTFlash Flood WatchILNAdams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more7 hr
Jun 13, 10:07 AM EDTSpecial Weather StatementILNHighland23 min
Jun 13, 10:12 AM EDTAreal Flood AdvisoryILNHocking2 hr
Jun 13, 10:12 AM EDTSpecial Weather StatementILNFranklin48 min
Jun 13, 10:20 AM EDTAreal Flood AdvisoryILNFayette, Highland115 min
Jun 13, 10:26 AM EDTFlash Flood WarningILNHocking3 hr
Jun 13, 10:26 AM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jun 13, 10:30 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 13, 10:37 AM EDTSpecial Weather StatementILNHighland38 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNHighland52 min
Jun 13, 11:08 AM EDTSpecial Weather StatementILNHamilton52 min
Jun 13, 11:30 AM EDTSpecial Weather StatementILNHighland45 min
Jun 13, 11:44 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Jun 13, 11:48 AM EDTSpecial Weather StatementILNClermont42 min
Jun 13, 12:19 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren26 min
Jun 13, 12:23 PM EDTSpecial Weather StatementILNClermont37 min
Jun 13, 12:29 PM EDTSpecial Weather StatementILNClermont31 min
Jun 13, 12:42 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 13, 12:44 PM EDTSevere Thunderstorm WarningILNButler, Warren31 min
Jun 13, 12:48 PM EDTSpecial Weather StatementILNMontgomery27 min
Jun 13, 12:54 PM EDTSpecial Weather StatementILNMiami36 min
Jun 13, 12:59 PM EDTSpecial Weather StatementILNClinton31 min
Jun 13, 1:06 PM EDTSpecial Weather StatementILNMontgomery24 min
Jun 13, 1:09 PM EDTSpecial Weather StatementILNWarren21 min
Jun 13, 1:12 PM EDTSpecial Weather StatementILNBrown33 min
Jun 13, 1:15 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 13, 1:18 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Warren117 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryILNMiami, Montgomery115 min
Jun 13, 1:26 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery34 min
Jun 13, 1:33 PM EDTAreal Flood AdvisoryILNClermont117 min
Jun 13, 1:43 PM EDTAreal Flood AdvisoryILNBrown2 hr
Jun 13, 1:43 PM EDTSpecial Weather StatementILNGreene32 min
Jun 13, 1:43 PM EDTSevere Thunderstorm WarningILNClinton21 min
Jun 13, 1:51 PM EDTSpecial Weather StatementILNChampaign24 min
Jun 13, 1:53 PM EDTSpecial Weather StatementILNBrown37 min
Jun 13, 1:54 PM EDTSpecial Weather StatementILNBrown36 min
Jun 13, 1:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 13, 2:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami30 min
Jun 13, 2:03 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami117 min
Jun 13, 2:15 PM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 2:39 PM EDTSpecial Weather StatementILNUnion21 min
Jun 13, 3:08 PM EDTSpecial Weather StatementILNUnion22 min
Jun 13, 4:11 PM EDTSpecial Weather StatementILNLicking19 min
Jun 13, 6:13 PM EDTSevere Thunderstorm WarningILNHardin47 min
Jun 13, 6:42 PM EDTSpecial Weather StatementILNMercer33 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union49 min
Jun 13, 6:58 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jun 13, 7:02 PM EDTSpecial Weather StatementILNShelby28 min
Jun 13, 7:04 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer41 min
Jun 13, 7:22 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby113 min
Jun 13, 7:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby35 min
Jun 13, 7:30 PM EDTSpecial Weather StatementILNLogan30 min
Jun 13, 7:41 PM EDTFlash Flood WarningILNHardin2 hr
Jun 13, 7:50 PM EDTSpecial Weather StatementILNLogan25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.